[ { "catentry_id" : "94508", "Attributes" : { }, "offerPrice": "£4.49", "listPrice": "£4.49", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/2881316.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/2881316.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/2881316.jpg" } ]
Search

Beechams All In One Tablets 16 Tablets

Paracetamol, Phenylephrine, Guaifenesin.

NON DROWSY.

HEADACHE, BLOCKED NOSE, SORE THROAT, CHESTY COUGH, FEVER.

£4.49
Buy 1 get 2nd half price on selected lines until 21/01/2017
More products in this offer
[ { "catentry_id":"94508", "status":"Available" } ]
In stock
Out of Stock
Size : 16 Tablets | Unit price : £0.28 per Tablets
[ { "catentry_id":"94508", "status":"Available" } ]



Prescription or Pharmacy Only Medicine cannot be ordered by telephone. Please order online or visit your local LloydsPharmacy store

Paracetamol, Phenylephrine, Guaifenesin.

NON DROWSY.

HEADACHE, BLOCKED NOSE, SORE THROAT, CHESTY COUGH, FEVER.

WHAT ARE THEY FOR?
Beechams All-in-One Tablets provide all the relief you need for cold symptoms, including a chesty cough.
Each dose of Beechams All-in-One Tablets contains three active ingredients:
Paracetamol to relieve your headache, shivers, aches and pains.
A decongestant to relieve your catarrh and help clear your blocked nose and sinuses.
An expectorant to relieve chesty, productive coughs.

Gsk. GlaxoSmithKline.

BEECHAMS is a registered trade mark of the GlaxoSmithKline group of companies.

Attachments (  (1-1 of 1)  )
User Manual

SKU:2881316

Usage

PLEASE READ ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THIS MEDICINE.

HOW TO TAKE.
Adults and children 12 years and over: Take 2 tablets every 4 hours as necessary.
Do not take more than 8 tablets in 24 hours.
Children under 12: Only on doctor's advice.
DO NOT EXCEED THE STATED DOSE.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

DO NOT TAKE.
With other cold or decongestant products.
Contains paracetamol. Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR.
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
If symptoms persist consult your doctor.

Storage

KEEP ALL MEDICINES SAFELY AWAY FROM CHILDREN.
Do not store above 25°C.
Each Beechams All-In-One Tablet contains Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg
Contains Lactose - see leaflet for more information
Standard Delivery
Free on Orders over £35 (£3.95 for orders under £35) - 3-5 days.
Standard Delivery for Betterlife products is 7-10 days.
Please note: we will provide a doorstep delivery service only, therefore our courier will not be able to bring the item into your property. If you think you may need assistance with large sized orders (E.g., riser recliners) opt for our Betterlife Installation Service.
Next Day Delivery
£5.99 - Next working day (excluding Saturday) on orders placed by 6pm or following day if after 6pm
Click & Collect
Free - Next day delivery on orders made before 6pm
Monday - Thursday. Orders placed Fri-Sun will be delivered on Tuesday. (Exclusions apply) Find out more
Prescriptions
Private prescription medicines are sent by Royal Mail Special Delivery free of charge (all private prescription items have a minimum order value of £5.00).
NHS prescription medicines are sent by Royal Mail Signed
For Delivery free of charge (normal delivery charges will apply for non-prescription items in the same basket).
Betterlife Installation Service
This delivery option is available for £65 and will be offered to you after completing your order online. Deliveries usually take 7-10 working days however we will always confirm the
delivery 72 hours in advance. Find out more
Returns
If you're not completely satisfied with your order, you can return it within 14 days. (Exclusions apply) Find out more
  • Click and Collect (FREE) Collect from over 1500 LloydsPharmacy stores.
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.